Alert archive / Oklahoma / Freeze Warnings in 2007
Freeze Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 15, 2007, 3:35 AM CST for 4 counties in Arkansas; 21 counties in Oklahoma. It took effect at Nov 15, 2007, 9:37 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2007, 3:35 AM CST (09:35 UTC)
- In effect from
- Nov 15, 2007, 9:37 PM CST
- Expired
- Nov 16, 2007, 9:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
All 25 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2399 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 150935 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 335 AM CST THU NOV 15 2007 ...FREEZING TEMPERATURES POSSIBLE THIS MORNING AND LIKELY TONIGHT AND FRIDAY MORNING AS DRY COLD AIR REMAINS OVER THE REGION... ARZ001-002-OKZ054>058-063-151745- /O.UPG.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/ /O.NEW.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/ /O.CON.KTSA.FZ.W.0008.000000T0000Z-071115T1500Z/ BENTON-CARROLL-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA... MIAMI...JAY 335 AM CST THU NOV 15 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. TEMPERATURES THIS MORNING ARE IN THE UPPER 30S AND LIKELY WILL DIP TO AROUND THE FREEZING MARK AROUND SUNRISE. WITH DRY AIR IN PLACE...AND CLEAR SKIES WITH LIGHT WINDS EXPECTED TONIGHT...TEMPERATURES ARE EXPECTED TO FALL RAPIDLY AFTER SUNSET THIS EVENING AND APPROACH THE FREEZING MARK AROUND MIDNIGHT WITH SEVERAL HOURS OF NEAR OR BELOW FREEZING TEMPERATURES EXPECTED BEFORE WARMING BEGINS FRIDAY MORNING. $$ ARZ010-011-019-020-029-OKZ049-061-062-067>070-072-074>076-151745- /O.UPG.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/ /O.NEW.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/ WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- ROGERS-MAYES-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE... HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...CLAREMORE...PRYOR...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...SALLISAW...STIGLER...WILBURTON...POTEAU 335 AM CST THU NOV 15 2007 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... WASHINGTON...MADISON...CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...ROGERS...MAYES...WAGONER...CHEROKEE...ADAIR... MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. VERY DRY AIR OVER THE REGION WILL ALLOW TEMPERATURES TO RAPIDLY FALL EARLY TONIGHT. WITH LIGHT WINDS AND CLEAR SKIES...TEMPERATURES WILL BE CLOSE TO FREEZING BY MIDNIGHT WITH SEVERAL HOURS OF NEAR OR BELOW FREEZING TEMPERATURES IN COLDER LOCATIONS EXPECTED BEFORE WARMING FRIDAY MORNING. $$ OKZ059-151500- /O.CON.KTSA.FZ.W.0008.000000T0000Z-071115T1500Z/ PAWNEE- INCLUDING THE CITY OF...PAWNEE 335 AM CST THU NOV 15 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PAWNEE. TEMPERATURES THIS MORNING ARE VERY CLOSE TO THE FREEZING MARK AND COLDER LOCATIONS WILL LIKELY DIP BELOW FREEZING AROUND OR JUST AFTER SUNRISE THIS MORNING. $$
4 follow-up statements
000 WWUS74 KTSA 151719 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1119 AM CST THU NOV 15 2007 ARZ001-002-010-011-019-020-029-OKZ049-054>058-061>063-067>070-072- 074>076-160130- /O.CON.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES- DELAWARE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE... PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... SALLISAW...STIGLER...WILBURTON...POTEAU 1119 AM CST THU NOV 15 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... ROGERS...MAYES...DELAWARE...WAGONER...CHEROKEE...ADAIR... MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE. CLEAR SKIES...LIGHT WINDS AND A VERY DRY AIRMASS WILL ALLOW TEMPERATURES TO RAPIDLY FALL BELOW FREEZING BY MIDNIGHT ACROSS MUCH OF NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. AN INCREASE IN SOUTH WINDS AFTER MIDNIGHT WILL RESULT IN TEMPERATURES HOLDING STEADY IN MANY AREAS LATE TONIGHT. HOWEVER...SEVERAL HOURS OF SUBFREEZING TEMPERATURES ARE LIKELY IN THE COLDER VALLEYS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 160051 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 651 PM CST THU NOV 15 2007 ARZ001-002-010-011-019-020-029-OKZ049-054>058-061>063-067>070-072- 074>076-161000- /O.CON.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES- DELAWARE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE... PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... SALLISAW...STIGLER...WILBURTON...POTEAU 651 PM CST THU NOV 15 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... ROGERS...MAYES...DELAWARE...WAGONER...CHEROKEE...ADAIR... MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE. CLEAR SKIES...LIGHT WINDS AND A VERY DRY AIRMASS WILL ALLOW TEMPERATURES TO RAPIDLY FALL BELOW FREEZING BY MIDNIGHT ACROSS MUCH OF NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. AN INCREASE IN SOUTH WINDS AFTER MIDNIGHT WILL RESULT IN TEMPERATURES HOLDING STEADY IN MANY AREAS LATE TONIGHT. HOWEVER...SEVERAL HOURS OF SUBFREEZING TEMPERATURES ARE LIKELY IN THE COLDER VALLEYS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 160337 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 937 PM CST THU NOV 15 2007 OKZ059-060-064>066-071-073-161200- /O.EXA.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/ PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...PAWNEE...TULSA...BRISTOW...OKEMAH... OKMULGEE...EUFAULA...MCALESTER 937 PM CST THU NOV 15 2007 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PAWNEE...TULSA...CREEK...OKFUSKEE...OKMULGEE...MCINTOSH... PITTSBURG. CLEAR SKIES...LIGHT WINDS AND A VERY DRY AIRMASS WILL ALLOW TEMPERATURES TO RAPIDLY FALL BELOW FREEZING ACROSS MUCH OF NORTHWEST ARKANSAS AND EASTERN OKLAHOMA. AN INCREASE IN SOUTH WINDS AFTER MIDNIGHT WILL RESULT IN TEMPERATURES HOLDING STEADY IN MANY AREAS LATE TONIGHT. HOWEVER...SEVERAL HOURS OF SUBFREEZING TEMPERATURES ARE LIKELY IN THE COLDER VALLEYS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ001-002-010-011-019-020-029-OKZ049-054>058-061>063-067>070-072- 074>076-161200- /O.CON.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES- DELAWARE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE... PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... SALLISAW...STIGLER...WILBURTON...POTEAU 937 PM CST THU NOV 15 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... ROGERS...MAYES...DELAWARE...WAGONER...CHEROKEE...ADAIR... MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE. CLEAR SKIES...LIGHT WINDS AND A VERY DRY AIRMASS WILL ALLOW TEMPERATURES TO RAPIDLY FALL BELOW FREEZING ACROSS MUCH OF NORTHWEST ARKANSAS AND EASTERN OKLAHOMA. AN INCREASE IN SOUTH WINDS AFTER MIDNIGHT WILL RESULT IN TEMPERATURES HOLDING STEADY IN MANY AREAS LATE TONIGHT. HOWEVER...SEVERAL HOURS OF SUBFREEZING TEMPERATURES ARE LIKELY IN THE COLDER VALLEYS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 161038 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 438 AM CST FRI NOV 16 2007 ARZ001-002-010-011-019-020-029-OKZ049-054>076-161500- /O.CON.KTSA.FZ.W.0009.000000T0000Z-071116T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA- ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 438 AM CST FRI NOV 16 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE... OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH... SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. AREAS PROTECTED FROM THE WIND IN EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS ARE CURRENTLY AT OR BELOW FREEZING. THE COLDEST REPORTING STATION IN EASTERN OKLAHOMA AT 430 AM WAS WISTER AT 24 DEGREES. FAYETTEVILLE IN NORTHWEST ARKANSAS WAS 26. TEMPERATURES ARE EXPECTED TO BE ABOVE 32 DEGREES AT ALL LOCATIONS BY 9 AM THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 15, 3:16 AM CST, 19 minutes earlier.
Area forecast discussion, Nov 15, 3:16 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
316 AM CST THU NOV 15 2007
.DISCUSSION...
SEVERAL ITEMS FOR THE NEAR TERM FORECAST. WILL UPGRADED THE
FREEZE WATCH TO A FREEZE WARNING FOR LATE THURSDAY EVENING
THROUGH 9 AM FRIDAY MORNING. WILL SEE LOCAL VARIABILITY
IN TEMPERATURES DUE TO GOOD RADIATIONAL COOLING AND
LIGHT WINDS.
OTHER PROBLEM OF CONCERN IS THE RAPIDLY INCREASING
FIRE DANGER OVER THE FORECAST AREA.
FINE FUELS ARE ABUNDANT AFTER THIS YEARS ABOVE NORMAL RAINS
AND ARE RAPIDLY BECOMING DORMANT. WITH RELATIVE HUMIDITY
VALUES DIPPING BELOW 30 PERCENT FRIDAY ALONG WITH BRISK
SOUTHWEST WINDS EVEN THOUGH RED FLAG CRITERIA IS NOT MET
IN OUR AREA...CONDITIONS WILL BE CLOSEST TO RED FLAG
CRITERIA THAN THEY HAVE BEEN SINCE LAST SPRING.
HAVE CONTINUED THE PREVIOUS FORECAST WITH ONLY MINOR
CHANGES. TEMPERATURES STILL SHOWING A WARMING TREND
BACK ABOVE NORMAL FRIDAY AND OVER THE WEEKEND. MEDIUM RANGE
MODELS IN BETTER AGREEMENT THAN THEY HAVE BEEN ON LARGE TROUGH
DIGGING WEST OF THE AREA EARLY NEXT WEEK. WILL RAISE THE
POPS FOR LATE IN THE FORECAST A LITTLE WITH THE INCREASING
CONFIDENCE IN THE MODELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 39 68 45 / 0 0 0 0
FSM 61 31 67 42 / 0 0 0 0
MLC 59 36 71 44 / 0 0 0 0
BVO 56 30 66 38 / 0 0 0 0
FYV 53 29 60 38 / 0 0 0 0
BYV 53 29 62 43 / 0 0 0 0
MKO 57 32 68 42 / 0 0 0 0
MIO 56 32 65 42 / 0 0 0 0
F10 57 35 69 46 / 0 0 0 0
HHW 62 36 69 49 / 0 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 9 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ063.
FREEZE WARNING FROM 11 PM THURSDAY TO 9 AM FRIDAY FOR OKZ049-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-
OKZ067-OKZ068-OKZ069-OKZ070-OKZ072-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING UNTIL 9 AM THURSDAY FOR ARZ001-ARZ002.
FREEZE WARNING FROM 11 PM THURSDAY TO 9 AM FRIDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...17
LONG TERM....15Hazardous weather outlook, Nov 14, 7:12 PM CST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 712 PM CST WED NOV 14 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 711 PM CST WED NOV 14 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. DISCUSSION... THE NORTH WINDS IN THE WAKE OF THE COLD FRONT THAT MOVED THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLIER TODAY HAVE BEGUN TO DIMINISH AS HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION. CLEARING SKIES AND COLDER TEMPERATURES ARE EXPECTED ACROSS THE AREA OVERNIGHT. LOW TEMPERATURES WILL GENERALLY BE IN THE 30S THURSDAY MORNING WITH THE EXCEPTION OF EXTREME SOUTHEAST OKLAHOMA WHERE READINGS IN THE LOWER 40S ARE EXPECTED. A FREEZE WARNING HAS BEEN POSTED FOR PORTIONS OF NORTHEAST OKLAHOMA AND EXTREME NORTHWEST ARKANSAS FOR LATE TONIGHT AND EARLY THURSDAY MORNING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... A FREEZE WATCH HAS BEEN ISSUED FOR MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FOR THURSDAY NIGHT INTO FRIDAY MORNING WITH LOW TEMPERATURES EXPECTED TO BE BELOW FREEZING MAINLY EAST OF BARTLESVILLE TO MUSKOGEE TO ANTLERS LINE. THERE IS A SLIGHT CHANCE OF RAIN SATURDAY INTO SUNDAY AS AN UPPER LEVEL LOW CURRENTLY OFF THE MEXICAN COAST MOVES ACROSS TEXAS. THERE WILL BE ANOTHER CHANCE OF RAIN SHOWERS TUESDAY AS A COLD FRONT MOVES ACROSS THE CENTRAL AND SOUTHERN PLAINS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 12:28 PM CST | Fire Weather Watch | TSA | Benton, Carroll, Madison, Washington | 16 hr |
Nearby
Freeze Warnings in Oklahoma, 2007Freeze Warnings in Arkansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.